# SDR A6WA202103247726

- Difficulty date: March 13, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AND GOUGES WITH CORROSION COMMON TO CENTER OF SEAT TRACK AT  FS 379.00+3 TO FS 379.00+11 LBL 9.    ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED SEAT TRACK COMMON TO CENTER OF SEAT TRACK AT FS 379.00+3 TO  FS 379.00+11 LBL 9 REF CRJ200 AMM 53-01-11 REV 38 TASK 53-01-11-400-802
